# SDR 9615539968

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING SMELL IN AFT CABN.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BALLAST FOR SIDEWALL LIGHTS AT ROW 16 RIGHT SIDE.  DEFERRED LIGHTING PER MEL 33-2 AWAITING PARTS FOR REPLACEMENT OF BALLAST.
